# SDR UPS99830547

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Ws 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LEFT WING, TRAILING EDGE STA 339, INTERCOSTAL CRACKED FITTING CHAFED OUT OF LIMITS.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED INTERCOSTAL AND NEW SUPPORT FITTING (P/N 5707538-3) IAW DC8 SRM 57-5-1 & 51-1-21.
